General Decay for the Degenerate Equation with a Memory Condition at the Boundary
Su-Young Shin and
Jum-Ran Kang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We consider a degenerate equation with a memory condition at the boundary. For a wider class of relaxation functions, we establish a more general decay result, from which the usual exponential and polynomial decay rates are only special cases.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/682061.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/682061.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:682061
DOI: 10.1155/2013/682061
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().